| Model Number |
GN-283 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
04/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while applying a purse string suture during an open esophageal procedure, the thread broke off when being knotted.The product was replaced to complete the case.